Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 1, Pages 35-39

On approximation in the Lp-norm by Hermit interpolation

Department of Mathematics, East China Institute of Technology, Jiangsu, Nanjing 210014, China

Received 7 September 1990; Revised 9 January 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Min Guohua, “On approximation in the -norm by Hermit interpolation,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 1, pp. 35-39, 1992. doi:10.1155/S0161171292000048